MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

INQOVI MDS PATIENTS – YOUR HELP IS NEEDED

Home Demo forums Patient Message Board INQOVI MDS PATIENTS – YOUR HELP IS NEEDED

Tagged: 

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #53246
    Site Admin
    Moderator

    If you are an MDS patient currently on INQOVI the once‑daily oral hypomethylating agent treatment, the MDS Foundation would like to hear from you. Please email ahassan@mds-foundation.org to learn more.

    #53802
    Linda Pelletier
    Participant

    I am on Decitabine Cedazudine 35 mg
    Extremely ill

    #54476
    yessirrls
    Participant

    I am on my third cycle of NQovi – one pill for two days every six weeks. I have had a bump in my counts (after the nadir at two weeks) but not in any predictable way. I have just started to experience nausea which I didn’t really have the first two cycles. I am treating the nausea and I’m uncertain as to the long term effects of this drug —

Viewing 3 posts - 1 through 3 (of 3 total)

Register for an account, or login to post to our message boards. Click here.

  • You must be logged in to reply to this topic.

Login

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert